Library Header Image
LSE Research Online LSE Library Services

Atomicity and causal completeness

Gyenis, Zalán and Rédei, Miklós ORCID: 0000-0001-5298-1443 (2014) Atomicity and causal completeness. Erkenntnis, 79 (3). pp. 437-451. ISSN 0165-0106

Full text not available from this repository.
Identification Number: 10.1007/s10670-013-9456-1


The role of measure theoretic atomicity in common cause closedness of general probability theories with non-distributive event structures is raised and investigated. It is shown that if a general probability space is non-atomic then it is common cause closed. Conditions are found that entail that a general probability space containing two atoms is not common cause closed but it is common cause closed if it contains only one atom. The results are discussed from the perspective of the Common Cause Principle.

Item Type: Article
Official URL:
Additional Information: © 2014 Springer Science+Business Media Dordrecht
Divisions: Philosophy, Logic and Scientific Method
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Date Deposited: 18 Mar 2013 10:22
Last Modified: 20 Jun 2021 00:18
Projects: 100715
Funders: Hungarian Scientific Research Found (OTKA)

Actions (login required)

View Item View Item